American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Michael Giudici, Martin W. Liebeck, Cheryl E. Praeger, Jan Saxl and Pham Huu Tiep. Arithmetic results on orbits of linear groups. Trans. Amer. Math. Soc. 368 (2016) 2415-2467.
Abstract, references, and article information   
View Article: PDF

[2] John Bamberg, Michael Giudici, Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl. The classification of almost simple $\tfrac{3}{2}$-transitive groups. Trans. Amer. Math. Soc. 365 (2013) 4257-4311.
Abstract, references, and article information   
View Article: PDF

[3] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Trans. Amer. Math. Soc. 360 (2008) 743-764. MR 2346470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Innately transitive subgroups of wreath products in product action. Trans. Amer. Math. Soc. 358 (2006) 1619-1641. MR 2186989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Goldstein, Robert M. Guralnick and I. M. Isaacs. Inequalities for finite group permutation modules. Trans. Amer. Math. Soc. 357 (2005) 4017-4042. MR 2159698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cai Heng Li. The finite vertex-primitive and vertex-biprimitive $s$-transitive graphs for $s\ge4$. Trans. Amer. Math. Soc. 353 (2001) 3511-3529. MR 1837245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Viera Krňanová Proulx. On the genus of symmetric groups . Trans. Amer. Math. Soc. 266 (1981) 531-538. MR 617549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andreas Blass. Natural endomorphisms of Burnside rings . Trans. Amer. Math. Soc. 253 (1979) 121-137. MR 536938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dorothy Manning. On simply transitive groups with transitive abelian subgroups of the same degree . Trans. Amer. Math. Soc. 40 (1936) 324-342. MR 1501877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. A. Miller. The subgroup composed of the substitutions which omit a letter of a transitive group . Trans. Amer. Math. Soc. 27 (1925) 137-145. MR 1501303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia